MathSciNet Relay Station
MathSciNet bibliographic data
MR1977912 34K30 (34G20)
Henríquez, Hernán R.; Vásquez, Carlos H. Differentiability of solutions of second-order functional differential equations with unbounded delay. J. Math. Anal. Appl. 280 (2003), no. 2, 284–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement